# SDR 5040070604B

- Difficulty date: July 6, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N807Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5040
- Engine: Ge CF34*
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 600591541
- Part serial: GST02042
- Condition: Out Of Limits
- Location: Aoa Sensor
- Part time: 213 hours, 129 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF AD 2003-22-12, FOUND VANE OUT OF LIMITS.
